Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What is this red blotchy rash ?

I get a rad blotchy rash on my face neck arms and chest when im nervous I also get the same red blothcy rash on my neck face armschest and legs when im hot or exposed to the sun is there a way to get rid of it?but mine doesn t itch at all. and the rash isn t raised. it s just visible and warm to touch. it goes away if i sit down in the shade in a couple mins. I haven t taken any medication. this has been goin on for like 4 years now.
Asked On : Mon, 2 May 2011
Answers:  2 Views:  2577
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to Healthcare Magic
You are suffering from cholinergic urticaria.
You can read about it in detail on the internet.
It is a difficult disease to treat. If you dont have much problem just let it be.
Answered: Mon, 2 May 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
it may be photodermatitis or photoallergy.Many medications and conditions can cause photo sensitivity.Cover up ur body parts , wear long sleeves,apply a sunscreen,u can use aloe for external application.take some multivitamins and more try to avoid sun light in peak hours in between 12 to 3
Answered: Mon, 2 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor